# SDR FDEA200905141661

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 440, RBL 45-65, TOP CHORD IS CORRODED AROUND FASTENERS HOLES.  REMOVED CORROSION IAW SRM 51-10-01.  FOUND OUT OF LIMITS PER SRM 53-00-51, DETAIL 3.  REMOVED DAMAGED SECTION IAW SRM 53-00-51.  FABBED NEW TEE.  FABRICATED REPAIR ANGLES AND STRAPS.  LOCATED, DRILLED AND INSTALLED REPAIR PARTS IAW SRM 51-40-05 AND SRM 53-00-51, REPAIR NR 3 AT BS 440, RBL 45-  65.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
